Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness and nausea due to labrynthitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   I have a question regarding my Labryinthitis. I felt some dizzines and some nausea I'm taking Mecilizine. I dont feel the dizzines that much anymore but how long is it going to take to get better
User :   ?
Doctor :   Meclizine can symptomatically cure you

Doctor :  
It is not the permanent solution
Doctor :  
First the cause of it is to be found out
User :   What do i have to do to a get a permanent cure
Doctor :  
Did the doctor say what was the reason for labryinthitis
User :   unknown probably cuz of a virus
Doctor :  
If it is by a virus which is very common
Doctor :  
then it takes lesser time like 5 to 7 days
User :   to get better after taking mecilizine right
Doctor :  
User :   what if it wasnt a virus will it take longer time for the syptomps to go
Doctor :   Yes

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor